# SDR GUUA95455012809B

- Difficulty date: January 28, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 25,603 hours, 29,925 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED VERTICAL STABILIZER RT TRAILING EDGE SPAR ANGLE SHOW SIGNS OF EXFOLIATION AT STA 12.  BLENDED OUT CORROSION, FABRICATED AND INSTALLED REPAIR STRAP.
